# SDR AALA20011535

- Difficulty date: July 13, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Location: Fs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 3L CRACKED AT OUTBOARD LEG AT FASTENER AFT SIDE OF STATION 160.  INSTALLED SECTION OF LONGERON AND SPLICE PER SRM 53-02.  (M)
